# SDR R61A201509040634

- Difficulty date: September 4, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 21,319 hours, 16,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17065078405
- Condition: Corroded
- Location: Waste Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WASTE BOX CUTOUT IS CORRODED.  MX R & R  WASTE BOX CUTOUT IAW 51-40-02, 51-43-02 REF VP-031239-2015/382 C1 FIR WORK DETAILS, PN 170-65078-405 BOX ASSY.
